MAUDE Adverse Event Report: CAREFUSION 75 IN 15 DROP UNIVERSAL IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 75 IN 15 DROP UNIVERSAL IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MFS124
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that there was significant leaking upon insertion of any medication/fluid using a 3ml syringe to the upper needleless port.

Brand Name
75 IN 15 DROP UNIVERSAL IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9087835
Report Number9616066-2019-02643
Device Sequence Number2527678
Product Code FPA
UDI-Device Identifier10885403236396
UDI-Public10885403236396
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMFS124
Device Catalogue NumberMFS124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1